# SDR COMA0660485

- Difficulty date: August 11, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 26,312 hours, 23,470 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 122A
- Condition: Faulty
- Location: Te Flaps
- Part time: 20,578 hours, 18,549 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9482 - DURING APPROACH, FLAPS FAILED AT 30 DEGREES.  CREW LANDED WITHOUT INCIDENT.  REPLACED FLAP CONTROL HANDLE.
